|sunburn anx meds?
Jun 18, 2012
| Response from Dr. Young
Hello and thanks for posting.
Sunburn can be a bother for sure, and sometimes medications (such as TMP/SMX -Bactrim, Cotrimoxazole) can make one more sun sensitive.
Having said that, sunburn itself has no effect on HIV medications.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vomiting A Symptom Of HIV?
- Itchy Scrotum Could I Have Acute HIV Infection
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Fever After Anal Sex Bottom Worried I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.